# SDR IPXA2024062985106

- Difficulty date: June 10, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 82,188 hours, 18,568 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75801
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH PERMANENT REPAIR TO L/WING FIXED L/E SKIN BETWEEN XIS 328.745 AND XIS 341.555 REF TC# T3F18E002L3JL LINE #480 ATA 57. INSTALLED EXTERNAL REPAIR DOUBLER AT L/WING FIXED L/E SKIN BETWEEN XIS 323.3703 AND XIS 347.3703 IN REF MD11 SRM57-40-02-2R-5 REPAIR 5.
